Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("18AXX")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 203

  • Page / 9
Export

Selection :

  • and

Limits and the Ext FunctorCASTILLO, Jesús M. F; SIMOES, Marilda A.Extracta mathematicae. 2008, Vol 23, Num 2, pp 119-130, issn 0213-8743, 12 p.Article

On the Existence of Prolongations of Connections by Bundle FunctorsMIKULSKI, W. M.Extracta mathematicae. 2007, Vol 22, Num 3, pp 297-314, issn 0213-8743, 18 p.Article

On the Existence of Constructions on Connections by Gauge Bundle FunctorsKUREK, J; MIKULSKI, W. M.Extracta mathematicae. 2008, Vol 23, Num 2, pp 155-162, issn 0213-8743, 8 p.Article

On Derived Categories and Derived FunctorsSANEBLIDZE, Samson.Extracta mathematicae. 2007, Vol 22, Num 3, pp 315-324, issn 0213-8743, 10 p.Article

ZJ-THEOREMS FOR FUSION SYSTEMSKESSAR, Radha; LINCKELMANN, Markus.Transactions of the American Mathematical Society. 2008, Vol 360, Num 6, pp 3093-3106, issn 0002-9947, 14 p.Article

ENRICHED REEDY CATEGORIESANGELTVEIT, Vigleik.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 7, pp 2323-2332, issn 0002-9939, 10 p.Article

Quantization of coboundary Lie bialgebrasENRIQUEZ, Benjamin; HALBOUT, Gilles.Annals of mathematics. 2010, Vol 171, Num 2, pp 1267-1345, issn 0003-486X, 79 p.Article

Quasiclassical Lian-Zuckerman Homotopy Algebras, Courant Algebroids and Gauge TheoryZEITLIN, Anton M.Communications in mathematical physics. 2011, Vol 303, Num 2, pp 331-359, issn 0010-3616, 29 p.Article

A CHAIN RULE FOR GOODWILLIE DERIVATIVES OF FUNCTORS FROM SPECTRA TO SPECTRACHING, Michael.Transactions of the American Mathematical Society. 2010, Vol 362, Num 1, pp 399-426, issn 0002-9947, 28 p.Article

N-complexes as functors, amplitude cohomology and fusion rulesCIBILS, Claude; SOLOTAR, Andrea; WISBAUER, Robert et al.Communications in mathematical physics. 2007, Vol 272, Num 3, pp 837-849, issn 0010-3616, 13 p.Article

Calculus of functors, operad formality, and rational homology of embedding spacesARONE, Gregory; LAMBRECHTS, Pascal; VOLIC, Ismar et al.Acta mathematica. 2007, Vol 199, Num 2, pp 153-198, issn 0001-5962, 46 p.Article

Algèbre de Steenrod, modules instables et foncteurs polynomiaux = The Steenrod algebra, unstable modules and polynomial functorsSCHWARTZ, Lionel.Panoramas et synthèses - Société mathématique de France. 2003, Num 16, pp 55-100, issn 1272-3835, 46 p.Article

COMPATIBILITY OF THE THETA CORRESPONDENCE WITH THE WHITTAKER FUNCTORSLAFFORGUE, Vincent; LYSENKO, Sergey.Bulletin de la Société Mathématique de France. 2011, Vol 139, Num 1, pp 75-88, issn 0037-9484, 14 p.Article

Splitting criteria for homotopy functors of spectraCHAOHA, Phichet.Transactions of the American Mathematical Society. 2004, Vol 356, Num 4, pp 1271-1280, issn 0002-9947, 10 p.Article

THE LINEAR DUAL OF THE DERIVED CATEGORY OF A SCHEMESANCHO DE SALAS, Carlos; SANCHO DE SALAS, Fernando.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 1897-1907, issn 0002-9939, 11 p.Article

HOPF FORMULAS FOR EQUIVARIANT INTEGRAL HOMOLOGY OF GROUPSINASSARIDZE, Hvedri; KHMALADZE, Emzar.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 9, pp 3037-3046, issn 0002-9939, 10 p.Article

Microlocalization of subanalytic sheavesPRELLI, Luca.Comptes rendus. Mathématique. 2007, Vol 345, Num 3, pp 127-132, issn 1631-073X, 6 p.Article

Dualité de Spanier-Whitehead en géométrie algébrique = Spanier-Whitehead duality in algebraic geometryRIOU, Joël.Comptes rendus. Mathématique. 2005, Vol 340, Num 6, pp 431-436, issn 1631-073X, 6 p.Article

Cellular generatorsCHACHOLSKI, Wojciech; PARENT, Paul-Eugene; STANLEY, Donald et al.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 11, pp 3397-3409, issn 0002-9939, 13 p.Article

THE HOMOTOPY GROUPS OF L2T(1)/(v1) AT AN ODD PRIMELIU XIUGUI; WANG XIANGJUN; YUAN ZIHONG et al.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 3, pp 1143-1152, issn 0002-9939, 10 p.Article

CATÉGORIES DÉRIVABLES = Derivable categoriesCISINSKI, Denis-Charles.Bulletin de la Société Mathématique de France. 2010, Vol 138, Num 3, pp 317-393, issn 0037-9484, 77 p.Article

Q-GROUPOIDS AND THEIR COHOMOLOGYRAJAN AMIT MEHTA.Pacific journal of mathematics. 2009, Vol 242, Num 2, pp 311-332, issn 0030-8730, 22 p.Article

The relative Picard functor on schemes over a symmetric monoidal categoryBANERJEE, Abhishek.Bulletin des sciences mathématiques (Paris. 1885). 2011, Vol 135, Num 4, pp 400-419, issn 0007-4497, 20 p.Article

A group-theoretic approach to a family of 2-local finite groups constructed by Levi and OliverASCHBACHER, Michael; CHERMAK, Andrew.Annals of mathematics. 2010, Vol 171, Num 2, pp 881-978, issn 0003-486X, 98 p.Article

Introduction to functor homologyPIRASHVILI, Teimuraz.Panoramas et synthèses - Société mathématique de France. 2003, Num 16, pp 1-26, issn 1272-3835, 26 p.Article

  • Page / 9